# SDR QXEA2021042300198

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 45,422 hours, 47,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF LANDING GEAR FAILED TO RETRACT. #2 HYD PUMP, #2 HYD ISO VALVE ILLUMINATED. AFTER RUNNING CHECKLIST OF ALTERNATE GEAR EXTENSION #2 HYD SYSTEM PRESSURIZED. PTU FAIL STILL ILLUMINATED, #2 HYD ISO, #2 HYD PUMP CAUTION NOT ILLUMINATED. CONTINUED WITH GEAR EXTENSION CHECKLIST, RETURNED TO PDX. AFTER LANDING IN PDX NOSEWHEEL STEERING DID NOT WORK.  LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W BLEEDING OF #2 HYD SYSTEM I/A/W AMM TASK 29-10-00-870-802, STEPS 1-4E. GEAR SWINGS OPERATIONAL CHECK GOOD I/A/W AMM TASK 32-31-00-710-801. NOSEWHEEL STEERING OPERATED MULTIPLE CYCLES DURING BLEED TASK, NO DEFECTS NOTED. NOTE: NLG STEERING WAS INOP DUE TO PROCEDURE FOR ALT EXTENSION OF LANDING GEAR. RETURNED TO SERVICE.
